Journal of Multivariate Analysis
1971 - 2025
Current editor(s): de Leeuw, J.
From Elsevier
Bibliographic data for series maintained by Catherine Liu ().
Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 67, issue 2, 1998
- Permutation Tests for Reflected Symmetry pp. 129-153

- Georg Neuhaus and Li-Xing Zhu
- Variational Inequalities for Arbitrary Multivariate Distributions pp. 154-168

- N. Papadatos and V. Papathanasiou
- Double Shrinkage Estimation of Common Coefficients in Two Regression Equations with Heteroscedasticity pp. 169-189

- Tatsuya Kubokawa
- Some General Characterizations of the Bivariate Gumbel Distribution and the Bivariate Lomax Distribution Based on Truncated Expectations pp. 190-202

- Majid Asadi
- Algebraic Descriptions of Nominal Multivariate Discrete Data pp. 203-226

- J. L. Teugels and J. Van Horebeek
- Mean Location and Sample Mean Location on Manifolds: Asymptotics, Tests, Confidence Regions pp. 227-243

- Harrie Hendriks and Zinoviy Landsman
- A Local Parameterization of Orthogonal and Semi-Orthogonal Matrices with Applications pp. 244-276

- Robert J. Boik
- Prediction and Classification of Non-stationary Categorical Time Series pp. 277-296

- Konstantinos Fokianos and Benjamin Kedem
- A Generalization of Rao's Covariance Structure with Applications to Several Linear Models pp. 297-305

- Hiroshi Kurata
- A Note on the Comedian for Elliptical Distributions pp. 306-317

- Michael Falk
- Kaplan-Meier Estimator under Association pp. 318-348

- Zongwu Cai and George G. Roussas
- More Higher-Order Efficiency: Concentration Probability pp. 349-366

- Yutaka Kano
- Convergence Rates for Logspline Tomography pp. 367-384

- Ja-Yong Koo
- Multidimensional Limit Theorems Allowing Large Deviations for Densities of Regular Variation pp. 385-397

- Alexander V. Nagaev and Alexander Yu. Zaigraev
- Weak Limits for Multivariate Random Sums pp. 398-413

- Tomasz J. Kozubowski and Anna K. Panorska
- Geometric Ergodicity of Gibbs and Block Gibbs Samplers for a Hierarchical Random Effects Model pp. 414-430

- James P. Hobert and Charles J. Geyer
Volume 67, issue 1, 1998
- Spherical Deconvolution pp. 1-22

- Dennis M. Healy, Harrie Hendriks and Peter T. Kim
- Kernel Density and Hazard Rate Estimation for Censored Dependent Data pp. 23-34

- Zongwu Cai
- Improved Estimation in Measurement Error Models Through Stein Rule Procedure pp. 35-48

- Shalabh
- Functional ANOVA Models for Generalized Regression pp. 49-71

- Jianhua Z. Huang
- Multivariate Extensions of Univariate Life Distributions pp. 72-79

- Dilip Roy and S. P. Mukherjee
- Multivariate Stable Densities as Functions of One Dimensional Projections pp. 80-89

- Husein Abdul-Hamid and John P. Nolan
- On the Poisson-Dirichlet Limit pp. 90-98

- Alexander V. Gnedin
- The Asymptotic Loss of Information for Grouped Data pp. 99-127

- Klaus Felsenstein and Klaus Pötzelberger
Volume 66, issue 2, 1998
- Normal Linear Regression Models With Recursive Graphical Markov Structure pp. 133-187

- Steen A. Andersson and Michael D. Perlman
- Density Estimation on the Stiefel Manifold pp. 188-206

- Yasuko Chikuse
- Error Process Indexed by Bandwidth Matrices in Multivariate Local Linear Smoothing pp. 207-236

- J. A. Cristóbal and J. T. Alcalá
- The Probability Content of Cones in Isotropic Random Fields pp. 237-254

- Serge B. Provost and Young-Ho Cheong
- Minimax Risk Inequalities for the Location-Parameter Classification Problem pp. 255-269

- Pieter C. Allaart
- The Catline for Deep Regression pp. 270-296

- Mia Hubert and Peter Rousseeuw
Volume 66, issue 1, 1998
- Model-Building Problem of Periodically Correlatedm-Variate Moving Average Processes pp. 1-21

- Mohamed Bentarzi
- On the Geometrical Convergence of Gibbs Sampler inRd pp. 22-37

- Chii-Ruey Hwang and Shuenn-Jyi Sheu
- On Covariance Estimators of Factor Loadings in Factor Analysis pp. 38-45

- Kentaro Hayashi and Pranab Kumar Sen
- Fixed-Width Simultaneous Confidence Intervals for Multinormal Means in Several Intraclass Correlation Models pp. 46-63

- Makoto Aoshima and Nitis Mukhopadhyay
- A Conditional Test for a Non-negative Mean Vector Based on a Hotelling'sT2-Type Statistic pp. 64-70

- Yining Wang and Michael P. McDermott
- On Polynomial Estimators of Frontiers and Boundaries pp. 71-98

- Peter Hall, Byeong U. Park and Steven E. Stern
- On the Rate of Strong Consistency of the Total Time on Test Statistic pp. 99-117

- Miklós Csörgo and Ricardas Zitikis
- On the Efficiency of Affine Invariant Multivariate Rank Tests pp. 118-132

- J. Möttönen, T. P. Hettmansperger, H. Oja and J. Tienari
Volume 65, issue 2, 1998
- Pointwise Improvement of Multivariate Kernel Density Estimates pp. 109-128

- Belkacem Abdous and Alain Berlinet
- Infinite Divisibility of Random Objects in Locally Compact Positive Convex Cones pp. 129-138

- Johan Jonasson
- Nonparametric Estimation of the Measurement Error Model Using Multiple Indicators pp. 139-165

- Tong Li and Quang Vuong
- Approximation of the Power of Kurtosis Test for Multinormality pp. 166-180

- Kanta Naito
- Dimensionality in Manova Tested by a Closed Testing Procedure pp. 181-194

- Tadeusz Calinski and Michel Lejeune
- Outliers in Multivariate Regression Models pp. 195-208

- Muni S. Srivastava and Dietrich von Rosen
- The Hilbert Kernel Regression Estimate pp. 209-227

- Luc Devroye, Laszlo Györfi and Adam Krzyzak
- Testing for Spherical Symmetry of a Multivariate Distribution pp. 228-244

- V. I. Koltchinskii and Lang Li
- Asymptotics of Estimating Equations under Natural Conditions pp. 245-260

- Ke-Hai Yuan and Robert I. Jennrich
- Conditional Iterative Proportional Fitting for Gaussian Distributions pp. 261-276

- Erhard Cramer
Volume 65, issue 1, 1998
- Semiparametric Estimation in the Multivariate Liouville Model pp. 1-18

- P. K. Bhattacharya and Prabir Burman
- Perturbation Inequalities and Confidence Sets for Functions of a Scatter Matrix pp. 19-35

- Lutz Dümbgen
- Elliptical Functional Models pp. 36-57

- F. Vilca-Labra, R. B. Arellano-Valle and H. Bolfarine
- Cyclic Subspace Regression pp. 58-70

- Patrick M. Lang, Jason M. Brenchley, Reinaldo G. Nieves and John H. Kalivas
- Combining Estimates of Tectonic Plate Rotations:,: An Extension of Welch's Method to Spherical Regression pp. 71-108

- Bessie H. Kirkwood and Ted Chang